On an Application of the Method of Differential Inequalities to Equations of Parabolic Type Whose Right-Hand Side Grows Faster Than Quadratically with Respect to the Space Gradient
Differencialʹnye uravneniâ, Tome 41 (2005) no. 3, pp. 356-365
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_3_a7,
author = {E. E. Bukzhalev},
title = {On an {Application} of the {Method} of {Differential} {Inequalities} to {Equations} of {Parabolic} {Type} {Whose} {Right-Hand} {Side} {Grows} {Faster} {Than} {Quadratically} with {Respect} to the {Space} {Gradient}},
journal = {Differencialʹnye uravneni\^a},
pages = {356--365},
year = {2005},
volume = {41},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_3_a7/}
}
TY - JOUR AU - E. E. Bukzhalev TI - On an Application of the Method of Differential Inequalities to Equations of Parabolic Type Whose Right-Hand Side Grows Faster Than Quadratically with Respect to the Space Gradient JO - Differencialʹnye uravneniâ PY - 2005 SP - 356 EP - 365 VL - 41 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_3_a7/ LA - ru ID - DE_2005_41_3_a7 ER -
%0 Journal Article %A E. E. Bukzhalev %T On an Application of the Method of Differential Inequalities to Equations of Parabolic Type Whose Right-Hand Side Grows Faster Than Quadratically with Respect to the Space Gradient %J Differencialʹnye uravneniâ %D 2005 %P 356-365 %V 41 %N 3 %U http://geodesic.mathdoc.fr/item/DE_2005_41_3_a7/ %G ru %F DE_2005_41_3_a7
E. E. Bukzhalev. On an Application of the Method of Differential Inequalities to Equations of Parabolic Type Whose Right-Hand Side Grows Faster Than Quadratically with Respect to the Space Gradient. Differencialʹnye uravneniâ, Tome 41 (2005) no. 3, pp. 356-365. http://geodesic.mathdoc.fr/item/DE_2005_41_3_a7/